# SDR SWAA2022080922225

- Difficulty date: June 23, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET AT BS 500D R/H STRINGER 19. / [01] REMOVED GUSSET AT FCB BS 500D R/H STR 19 IAW SRM 51-40-02.;[02] NO FOUND ALLOWABLE DAMAGE LIMITS ON SRM ; GUSSET MUST BE REPLACED IAW SRM 51-10-02 PARAGRAPH 9;[03] LOCATED AND DRILLED DRILLED NEW GUSSET AT B/S 500D STR 19 R/H LOT # 1481232-7 IAW SRM 51-40-05 AND DWG 143A7902 REV :E  OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION ITEM 3 DRILL UP OF NEW GUSSET.  OKAY TO INSTALL GUSSET.;[05] INSTALLED NEW GUSSET AT B/S 500D STR 19 R/H IAW SRM 51-40-02 AND DWG 143A7902 REV:E;[06] VERIFIED CORRECTIVE ACTION STEP 5.;[07] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
